# SDR AALA202405236431

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 36,462 hours, 15,445 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 NEW REPLACEMENT SLIDE IS BAD FROM STOCK. REMOVE AND REPLACED AND REINSTALLED ORIGINAL L2 SLIDE ONTO AIRCRAFT PER JOBCARD 08L22125001.
